# SDR UALA2010010400055

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 40,814 hours, 11,251 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 6
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESS APPROX 35L-20R IN CLIMB. REMAINS SPLIT 20L-10R IN CRUISE 350 EPR 1.17.  RAN BITE CHECK ON AIR SUPPLY BITE MODULE, FOUND FAULTS ON PRV AND PRV CONTROL. REPLACED PRV AND PRV CONTROL. OP CHECKS NORMAL
